Alert archive / Texas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 239, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 4, 2023, 4:19 PM CDT for Frio County, Medina County, Texas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2023, 4:19 PM CDT (21:19 UTC)
- Expired
- Jun 4, 2023, 5:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Frio County, TX, Medina County, TX
The radar
The Austin/San Antonio radar (KEWX), 123 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 9.3 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -552 J/kg
- Mixed-layer LCL
- 2075 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
592
WUUS54 KEWX 042119
SVREWX
TXC163-325-042200-
/O.NEW.KEWX.SV.W.0239.230604T2119Z-230604T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
419 PM CDT Sun Jun 4 2023
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Southeastern Medina County in south central Texas...
Northeastern Frio County in south central Texas...
* Until 500 PM CDT.
* At 419 PM CDT, a severe thunderstorm was located over Biry, or 9
miles northwest of Devine, moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pearsall, Devine, Natalia, North Pearsall, Moore, Biry, Pearson,
Noonan, Yancey, Bigfoot, Schattel and Three Oaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2887 9927 2930 9918 2930 9886 2898 9880
2888 9881
TIME...MOT...LOC 2119Z 359DEG 13KT 2923 9902
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BRADY1 follow-up statement
741
WWUS54 KEWX 042140
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
440 PM CDT Sun Jun 4 2023
TXC163-325-042200-
/O.CON.KEWX.SV.W.0239.000000T0000Z-230604T2200Z/
Medina TX-Frio TX-
440 PM CDT Sun Jun 4 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN MEDINA AND NORTHEASTERN FRIO COUNTIES...
At 440 PM CDT, a severe thunderstorm was located near Yancey, or 10
miles west of Devine, moving south at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Pearsall, Devine, North Pearsall, Moore, Biry, Yancey, Bigfoot,
Schattel and Three Oaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2923 9916 2925 9890 2901 9881 2898 9880
2888 9881 2887 9925
TIME...MOT...LOC 2140Z 352DEG 17KT 2913 9908
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BRADYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:32 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jun 4, 2:32 PM CDT, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 232 PM CDT Sun Jun 4 2023 ...New SHORT TERM, LONG TERM... .SHORT TERM... (Tonight through Monday night) Issued at 232 PM CDT Sun Jun 4 2023 There is a narrow band of elevated light rain showers moving into the I35 corridor at the present time. Another area of more surface based activity is developing along an old boundary west of San Antonio where temperatures have warmed into the lower 80s. For the remainder of the day expect the areas south of I-10 to initially have the best chances for deeper convection. Things behind the elevated showers near the I35 corridor to the west look stable on satellite. Temperatures in the Hill Country remain in the lower to middle 70s behind this with some high clouds continuing and this should keep things fairly stable for at least a few more hours. Will have to monitor things closely to see if there is any destabilization there for more robust surface based convection. Where temperatures are in the 80s, instability values will be high enough to warrant a strong storm or two with perhaps some marginal hail and wind gusts. A marginal risk for severe storms is in the latest Day 1 outlook for much of the area. The other main hazard with any stronger cell will be the threat for locally heavy rainfall that could lead to minor flash flooding especially for areas that received some prior heavy rainfall. Think most of the activity today and this evening should primarily be diurnally driven with most of the activity dying off by 9-10 pm. Latest runs of the HRRR do show some redevelopment over portions of the Hill Country after midnight with a weak impulse. Will show a 20 PoP there in the overnight period to account for that. Lows tonight will be in the 60s with some lower 60s in the Hill Country. Another round of scattered showers and thunderstorms can be expected on Monday. Latest Day 2 outlook keeps us in general thunder. Locally heavy rainfall will be the main threat tomorrow. Highs will be in the 80s. Most locations will stay dry tomorrow night with lows back in the 60s with some possible near 70 degree readings near the Rio Grande. && .LONG TERM... (Tuesday through Sunday) Issued at 232 PM CDT Sun Jun 4 2023 South-Central Texas will remain under a northwesterly flow aloft with upper level ridging centered just to our west from Northern Mexico into West Texas while broad troughing continues to focus across the northern Gulf coast to the Northeast US. With not too much change, the opportunity for scattered convection is again expected from Tuesday afternoon into Tuesday evening where some locally heavy rainfall may be possible. Activity likely is to decrease through Tuesday night as majority of the model guidance keeps the activity mainly diurnally driven. Afternoon highs on Tuesday top out in the mid to upper 80s for most but some areas along the Rio Grande may get into the low 90s. The overnight low temperatures will otherwise bottom out in the mid to upper 60s with again some low 70s possible near the Rio Grande. The center of the ridge to our west nudges slowly eastward from Wednesday through the upcoming weekend. This will lead into a warming trend where slightly above average temperatures are to develop from late week into the weekend. Peak heat index values during the afternoons will climb to around or in excess of 100 degrees. While the convective chances and areal coverage should reduce compared to the start of the week, near normal moisture levels along with the continued presence of a northwest to west- northwest flow aloft will still allow for at least some low end opportunities of rain and storms to remain in the forecast. The seabreeze along with outflow/activity coming from the Trans Pecos would likely become the best triggers for any of these low end probabilities. && .AVIATION... (18Z TAFS) Issued at 1205 PM CDT Sun Jun 4 2023 Shower and storm activity has quieted down a bit early this afternoon, but with scattered activity expected in a few hours, included the mention of VCTS for a few hours this afternoon. Will need to monitor and amend for TEMPO groups if confidence increases of prevailing TSRA. Otherwise, the night time period should settle down with another chance of scattered showers and storms tomorrow afternoon. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 66 87 67 88 / 30 50 20 40 Austin Bergstrom Intl Airport 65 87 66 87 / 30 50 20 40 New Braunfels Muni Airport 65 86 66 86 / 30 40 20 40 Burnet Muni Airport 64 84 64 85 / 30 50 20 40 Del Rio Intl Airport 68 88 70 91 / 10 20 0 10 Georgetown Muni Airport 65 86 65 86 / 30 50 20 40 Hondo Muni Airport 65 85 66 87 / 20 30 10 30 San Marcos Muni Airport 64 85 65 86 / 30 50 20 40 La Grange - Fayette Regional 67 85 68 85 / 30 50 30 50 San Antonio Intl Airport 66 85 67 87 / 30 40 20 30 Stinson Muni Airport 67 85 67 88 / 20 30 20 30 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...29 Long-Term...Brady Aviation...29
Hazardous weather outlook, Jun 4, 3:42 AM CDT, 12 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 342 AM CDT Sun Jun 4 2023 TXZ171>173-183>194-202>209-217>225-228-051000- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 342 AM CDT Sun Jun 4 2023 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Scattered thunderstorms are expected today and tonight across much of South Central Texas. A few storms could approach severe levels with some hail and strong wind gusts. Slow storm motions and training of storm cells could lead to heavy rainfall. There is a Level 1 out of 4 risk for excessive rainfall that could lead to flooding today and tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A few storms could produce heavy rainfall Monday through Tuesday. There is a Level 1 out of 4 risk for excessive rainfall that could lead to flooding during this period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Jun 4, 2:11 PM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
211 PM CDT Sun Jun 4 2023
TXZ187-204-042000-
Medina TX-Bandera TX-
211 PM CDT Sun Jun 4 2023
...Strong thunderstorms will impact portions of northern Medina and
southern Bandera Counties through 300 PM CDT...
At 211 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Tarpley to Lakehills. Movement was south
at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tarpley, Lakehills, Cliff, Bandera Falls, Hill Country State Natural
Area, Mico, Rio Medina, Government Canyon State Natural Area and Lake
Medina Shores.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2947 9941 2974 9942 2969 9881 2937 9880
TIME...MOT...LOC 1911Z 339DEG 10KT 2968 9931 2962 9898
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BRADYSpecial weather statement, Jun 4, 2:20 PM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
220 PM CDT Sun Jun 4 2023
TXZ187-189-205-206-042000-
Comal TX-Bexar TX-Bandera TX-Kendall TX-
220 PM CDT Sun Jun 4 2023
...Strong thunderstorms will impact portions of east central Bandera,
Kendall, northwestern Bexar and west central Comal Counties through
300 PM CDT...
At 220 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Flugrath to near Boerne. Movement was
south at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Boerne, Canyon Lake, Helotes, Fair Oaks Ranch, Bulverde, Cross
Mountain, Walnut Grove, Guadalupe River State Park, Kendalia,
Smithson Valley, The Dominion, Sisterdale, Kreutzberg, Spring Branch,
Government Canyon State Natural Area, Welfare, Nelson City, Waring,
Leon Springs and Kronkosky State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2995 9842 2983 9831 2947 9880 2969 9881
2962 9887 2980 9892 2990 9892 3014 9860
3014 9859
TIME...MOT...LOC 1920Z 348DEG 7KT 3004 9856 2979 9878
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BRADYSpecial weather statement, Jun 4, 2:34 PM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
234 PM CDT Sun Jun 4 2023
TXZ185-187-203-042000-
Uvalde TX-Real TX-Bandera TX-
234 PM CDT Sun Jun 4 2023
...A strong thunderstorm will impact portions of southwestern
Bandera, northeastern Uvalde and southeastern Real Counties through
300 PM CDT...
At 234 PM CDT, Doppler radar was tracking a strong thunderstorm near
Utopia, or 13 miles south of Vanderpool, moving southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Vanderpool, Utopia and Concan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2950 9971 2981 9971 2978 9941 2936 9941
TIME...MOT...LOC 1934Z 305DEG 7KT 2956 9948
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
QUIGLEYSpecial weather statement, Jun 4, 3:12 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
312 PM CDT Sun Jun 4 2023
TXZ187-189-204-205-042115-
Bexar TX-Medina TX-Bandera TX-Kendall TX-
312 PM CDT Sun Jun 4 2023
...Strong thunderstorms will impact portions of central Medina,
central Bandera, southwestern Kendall and northern Bexar Counties
through 415 PM CDT...
At 312 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Fair Oaks Ranch to Mico to near Tarpley.
Movement was southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Antonio, Schertz, Cibolo, Universal City, Live Oak, Boerne,
Selma, Hondo, Castroville, Bandera, Tarpley, San Antonio Int Airport,
Vanderpool, Randolph AFB, Leon Valley, Helotes, Fair Oaks Ranch,
Kirby, Alamo Heights and Windcrest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2929 9917 2957 9941 2963 9941 2963 9947
2977 9959 2975 9913 2981 9883 2962 9834
2955 9828 2954 9825 2955 9826 2956 9824
2955 9822 2928 9865
TIME...MOT...LOC 2012Z 305DEG 13KT 2973 9863 2952 9896 2967 9935
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
BRADYSpecial weather statement, Jun 4, 3:55 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
355 PM CDT Sun Jun 4 2023
TXZ209-042200-
Fayette TX-
355 PM CDT Sun Jun 4 2023
...Strong thunderstorms will impact portions of Fayette County
through 500 PM CDT...
At 355 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near La Grange to near Weimar. Movement was
northeast at 5 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
La Grange, Schulenburg, Fayetteville, Round Top, Muldoon, Carmine,
Swiss Alp, Dubina, Rutersville, Warrenton, Engle, Ledbetter, Waldeck,
Plum, Ammannsville, Mullins Prairie, Nechanitz, Freyburg, High Hill
and O'Quinn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2979 9672 2963 9688 2963 9703 2991 9718
3005 9703 3004 9702 3011 9685 3016 9680
3014 9677 3015 9671 3017 9669 3015 9668
3015 9665 3008 9663 2996 9657
TIME...MOT...LOC 2055Z 234DEG 5KT 2999 9689 2978 9678
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BRADYSpecial weather statement, Jun 4, 3:58 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
358 PM CDT Sun Jun 4 2023
TXZ204-219-220-042145-
Frio TX-Atascosa TX-Medina TX-
358 PM CDT Sun Jun 4 2023
...Strong thunderstorms will impact portions of Medina, northern Frio
and northwestern Atascosa Counties through 445 PM CDT...
At 358 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mico to near Biry to 6 miles north of
Sabinal. Movement was south at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hondo, Devine, Castroville, Lytle, Natalia, Lacoste, Moore, Cliff,
D'Hanis, Noonan, Dunlay, Bigfoot, Biry, Pearson, Yancey, Rio Medina,
Bader, Government Canyon State Natural Area and Three Oaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2908 9941 2952 9941 2936 9906 2955 9881
2954 9880 2925 9880 2922 9870 2917 9871
2891 9895
TIME...MOT...LOC 2058Z 350DEG 13KT 2951 9888 2926 9904 2942 9947
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BRADYThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:09 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Hays | 43 min |
| Jun 3, 7:17 PM CDT | Special Weather Statement | EWX | Dimmit, Kinney, Maverick, Zavala | 58 min |
| Jun 3, 7:25 PM CDT | Special Weather Statement | EWX | Gillespie | 35 min |
| Jun 3, 7:28 PM CDT | Special Weather Statement | EWX | Burnet | 32 min |
| Jun 3, 7:55 PM CDT | Special Weather Statement | EWX | Blanco, Hays, Williamson | 35 min |
| Jun 3, 8:17 PM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis, Williamson | 47 min |
| Jun 3, 8:33 PM CDT | Special Weather Statement | EWX | Zavala | 42 min |
| Jun 3, 9:03 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Hays, Travis | 42 min |
| Jun 3, 9:11 PM CDT | Special Weather Statement | EWX | Fayette | 49 min |
| Jun 3, 9:14 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 61 min |
| Jun 3, 9:17 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette | 58 min |
| Jun 3, 9:20 PM CDT | Special Weather Statement | EWX | Kinney, Uvalde | 40 min |
| Jun 3, 9:36 PM CDT | Special Weather Statement | EWX | Fayette | 39 min |
| Jun 3, 9:55 PM CDT | Areal Flood Advisory | EWX | Frio, Uvalde, Zavala | 95 min |
| Jun 3, 10:02 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lavaca, Lee | 58 min |
| Jun 3, 10:10 PM CDT | Flash Flood Warning | EWX | Bastrop, Fayette | 3 hr |
| Jun 3, 10:21 PM CDT | Special Weather Statement | EWX | Atascosa | 39 min |
| Jun 3, 10:36 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 30 min |
| Jun 3, 10:55 PM CDT | Special Weather Statement | EWX | Atascosa, Bexar, Frio, Wilson | 50 min |
| Jun 3, 11:38 PM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Wilson | 3 hr |
| Jun 4, 12:02 AM CDT | Special Weather Statement | EWX | Bexar | 43 min |
| Jun 4, 12:29 AM CDT | Special Weather Statement | EWX | Val Verde | 46 min |
| Jun 4, 1:09 AM CDT | Areal Flood Advisory | EWX | Comal, Guadalupe | 111 min |
| Jun 4, 1:17 AM CDT | Special Weather Statement | EWX | Guadalupe | 28 min |
| Jun 4, 1:31 AM CDT | Special Weather Statement | EWX | Blanco | 29 min |
| Jun 4, 3:07 AM CDT | Special Weather Statement | EWX | Llano | 38 min |
| Jun 4, 3:16 AM CDT | Special Weather Statement | EWX | Gillespie | 29 min |
| Jun 4, 3:32 AM CDT | Areal Flood Advisory | EWX | Gillespie, Llano | 2 hr |
| Jun 4, 4:01 AM CDT | Special Weather Statement | EWX | Gillespie | 29 min |
| Jun 4, 4:33 AM CDT | Areal Flood Advisory | EWX | Gillespie | 19 min |
| Jun 4, 4:52 AM CDT | Flash Flood Warning | EWX | Gillespie | 3 hr |
| Jun 4, 2:11 PM CDT | Special Weather Statement | EWX | Medina | 49 min |
| Jun 4, 2:20 PM CDT | Special Weather Statement | EWX | Kendall | 40 min |
| Jun 4, 2:34 PM CDT | Special Weather Statement | EWX | Uvalde | 26 min |
| Jun 4, 2:37 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina | 38 min |
| Jun 4, 2:46 PM CDT | Areal Flood Advisory | EWX | Bandera, Kendall, Kerr, Medina, Uvalde | 3 hr |
| Jun 4, 2:57 PM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 33 min |
| Jun 4, 3:12 PM CDT | Special Weather Statement | EWX | Bexar, Medina | 63 min |
| Jun 4, 3:27 PM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 11 min |
| Jun 4, 3:28 PM CDT | Flash Flood Warning | EWX | Bandera, Medina, Uvalde | 3 hr |
| Jun 4, 3:55 PM CDT | Special Weather Statement | EWX | Fayette | 65 min |
| Jun 4, 3:58 PM CDT | Special Weather Statement | EWX | Medina | 47 min |
| Jun 4, 4:32 PM CDT | Special Weather Statement | EWX | Bandera | 43 min |
| Jun 4, 4:55 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina | 45 min |
| Jun 4, 5:06 PM CDT | Special Weather Statement | EWX | Medina | 39 min |
| Jun 4, 5:28 PM CDT | Areal Flood Advisory | EWX | Real, Uvalde | 3 hr |
| Jun 4, 5:34 PM CDT | Special Weather Statement | EWX | Uvalde | 56 min |
| Jun 4, 5:39 PM CDT | Special Weather Statement | EWX | Atascosa | 51 min |
| Jun 4, 6:15 PM CDT | Special Weather Statement | EWX | Atascosa | 45 min |
| Jun 4, 6:22 PM CDT | Special Weather Statement | EWX | Uvalde | 38 min |
| Jun 4, 6:58 PM CDT | Special Weather Statement | EWX | Uvalde | 47 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.